# SDR SWAA2014090231524

- Difficulty date: August 12, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N398SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27692
- Aircraft time: 62,797 hours, 50,937 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65C22910
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT BS 500D BETWEEN STRINGER 25L TO 26L.  R & R SHEAR TIE IAW SRM & DWG.
